# SDR CALA2025072907048

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 15,278 hours, 5,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS SEATS 1AB TO 5AB EMERGENCY EXIT LIGHTS INOP WHILE ACCOMPLISHING LIGHT TEST. CHECKED BY SWAPPING NEW POWER SUPPLY TWICE ON BOTH POWER SUPPIES LOCATED AT M1674 & M1675 MOUNTED ON CEILING PANEL FWD ENTRY LIGHT, NO HELP. REPLACED SEAT LIGHTS, NO HELP.  R & R CHARGER & BATTERY ASSY; M2816, M1675, AND M1675 NO HELP.  CEILING & DADO PANELS ( AFT OF 1ST CLASS ) REMOVED FOR ACCESS ) T/S FOUND BLOWN FUSE ON POWER SUPPLY M2816. REPLACED FUSE. FOUND VENDER WIRE SPLICES SHORTING TO GROUND AT SEAT 2B AND 4B UNDER RECLINE ACTUATOR. R & R WIRE SPLICES PER BSWPM ENVIRONMENTAL SPLICES 20-30-12. ALL THE EMERGENCY LIGHTS OPS CHECK GOOD. CEILING PANEL & DADO PANELS BEHIND FIRST CLASS WERE INSTALLED.
